# SDR 4DPA2022121400001

- Difficulty date: December 14, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 40,295 hours, 31,269 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3601133500230C90
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING TAKEOFF WE RECEIVED A E2 FIREDET FAIL MESSAGE THEN IT WENT AWAY. THE MESSAGE CAME BACK LATER AND WE RAN THE QRH AND THEN THE MESSAGE REMAINED UNTIL WE WERE SHORT FINAL AND TURNED THE APU FOR A RETURN TO BASE. MX TROUBLESHOT TO BAD ENGINE WIRE HARNESS W407. R & R WIRE HARNESS, OPS TESTED GOOD.
